English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Identification of linear time-invariant systems with Dynamic Mode Decomposition

Heiland, J., & Unger, B. (2022). Identification of linear time-invariant systems with Dynamic Mode Decomposition. mathematics, 10(3): 418. doi:10.3390/math10030418.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
2109.06765.pdf (Preprint), 233KB
Name:
2109.06765.pdf
Description:
File downloaded from arXiv at 2021-09-20 08:59
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
heiland_3341752.pdf (Publisher version), 608KB
Name:
heiland_3341752.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Locators

show

Creators

show
hide
 Creators:
Heiland, Jan1, 2, Author              
Unger, Benjamin3, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              
3University of Stuttgart, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2021-09-142022
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: arXiv: 2109.06765
DOI: 10.3390/math10030418
Other: data_escidoc:3341752
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: mathematics
  Other : Mathematics : open access journal
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel : MDPI
Pages: - Volume / Issue: 10 (3) Sequence Number: 418 Start / End Page: - Identifier: ISSN: 2222-7390
CoNE: https://pure.mpg.de/cone/journals/resource/2227-7390